Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Missed periods, unprotected sex, light bleeding. Irregular use of mini pills. Possibility of pregnancy, cycle change?

Hi. I think i may be pregnant. the first day of my last period was the 28th June and was due to commence my mini pill 2nd july. after 4 days of being on the pill i missed a few and had unprotected sex. i also experienced a light bleed for a day or so. My regular cycle should have took place last week and started my pill again on 30th july but no period came during that week. What i would like to know is if the light bleed i had was another period changing my cycle date or if it more than likely i m pregnant? I have been experiencing some odd sensations. Many Thanks
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Your unprotected sex has taken place in fertile period so there might be chances of pregnancy.
The possibility of delayed period can not also be ruled out as you have irregularly taken mini pill.
The best option is to go for pregnancy test.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor